# SDR DALA13002535652

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSITION PANEL, STA 1380-1310, CORRODED ON TOP AND BOTTOM SURFACES.  REMOVED CORROSION FROM RT TRANSITION PANEL AT B/S 1310-1380 IN AFT CARGO COMPT. IAW SRM 53-00-53, PG 104 AND 105 AND WAS FOUND TO BE OUT OF LIMITS IAW  A53-68-02-801-663A.  R & R RT TRANSITION PANEL AT B/S 1310-1380 IN AFT CARGO COMPT IAW SRM 51-40-02, PG 1-7 AND ER/A 509319-14.
